MAUDE Adverse Event Report: AGA MEDICAL CORPORATION AMPLATZER SEPTAL OCCLUDER; TRANSCATHETER SEPTAL OCCLUDER

AGA MEDICAL CORPORATION AMPLATZER SEPTAL OCCLUDER; TRANSCATHETER SEPTAL OCCLUDER
Model Number 9-ASD-028
Medical Device Problem Code Difficult or Delayed Positioning (1157)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/03/2019
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2019, a 28mm amplatzer septal occluder was selected for implant.During deployment, the device was unable to be released from the delivery cable and the patient was referred to surgery.No patient consequences were reported.Additional information has been requested.
 
Additional Manufacturer Narrative
The reported event of difficulty releasing the device from the delivery cable could not be confirmed.The investigation confirmed the device met functional specifications when analyzed at abbott.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications at the time of commercialization.The cause of the reported event could not be conclusively determined.
 
Event or Problem Description
On (b)(6) 2019, a 28mm amplatzer septal occluder was selected for implant.During deployment, the device was unable to be released from the delivery cable and the patient was referred to surgery.No patient consequences were reported.Since no additional information has been provided, we will proceed with closure.If additional information becomes available, the file will be reopened.

Brand Name
AMPLATZER SEPTAL OCCLUDER
Common Device Name
TRANSCATHETER SEPTAL OCCLUDER
Manufacturer (Section D)
AGA MEDICAL CORPORATION
5050 nathan lane north
plymouth MN 55442
MDR Report Key8538089
Report Number2135147-2019-00121
Device Sequence Number361038
Product Code MLV
UDI-Device Identifier05415067019325
UDI-Public05415067019325
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P000039
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2020
Device Model Number9-ASD-028
Device Catalogue Number9-ASD-028
Device Lot Number5339975
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/20/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/09/2019
Supplement Date Received by Manufacturer05/29/2019
Initial Report FDA Received Date04/22/2019
Supplement Report FDA Received Date06/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;